Alert archive / Texas / River Flood Warnings in 2020
River Flood Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 12, 2020, 12:55 PM CDT for Travis County, Texas. It took effect at May 12, 2020, 1:52 PM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- May 12, 2020, 12:55 PM CDT (17:55 UTC)
- In effect from
- May 12, 2020, 1:52 PM CDT
- Expired
- May 12, 2020, 8:21 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Onion Creek at US 183 (ATIT2).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
970 WGUS44 KEWX 121755 FLWEWX BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Austin/San Antonio TX 1255 PM CDT Tue May 12 2020 ...The National Weather Service in Austin/San Antonio TX has issued a Flood Warning for the following rivers in Texas... Onion Creek At Hwy 183 affecting Travis County. For the Colorado River...including Llano, Kingsland, Loop 360, Buda, Austin, Hwy 183, Bastrop, Smithville, La Grange...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. The next statement will be issued late tonight at 100 AM CDT. && TXC453-130600- /O.NEW.KEWX.FL.W.0001.200512T1852Z-200513T1018Z/ /ATIT2.1.ER.200512T1852Z.200512T1900Z.200512T2217Z.NO/ 1255 PM CDT Tue May 12 2020 The National Weather Service in Austin/San Antonio has issued a * Flood Warning for the Onion Creek At Hwy 183. * Until late tonight. * At 12:20 PM CDT Tuesday the stage was 5.6 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage this afternoon to 17.9 feet this afternoon. It will then fall below flood stage again late this afternoon to 5.3 feet and then remain below flood stage. * Impact...At 17.0 feet, The 12000 block of Old San Antonio Road upstream may be flooded. Neighborhoods along Onion Creek are not affected. * Flood History...This crest compares to a previous crest of 19.8 feet on 06/04/1987. && LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753 $$ AAT
1 follow-up statement
891 WGUS84 KEWX 130121 FLSEWX Flood Statement National Weather Service Austin/San Antonio TX 821 PM CDT Tue May 12 2020 ...The Flood Warning is cancelled for the following rivers in Texas... Onion Creek At Hwy 183 affecting Travis County. TXC453-130230- /O.CAN.KEWX.FL.W.0001.000000T0000Z-200513T0121Z/ /ATIT2.1.ER.700119T0928Z.700119T0928Z.700119T0928Z.NO/ 821 PM CDT Tue May 12 2020 ...The Flood Warning for the Onion Creek At Hwy 183 has been cancelled... The Flood Warning is cancelled for the Onion Creek At Hwy 183. * At 8 PM CDT this evening the stage was 11.0 feet. * Flood stage is 17.0 feet. * Forecast...The river will continue to fall this evening with no river impacts with no additional round of heavy rain expected. Therefore, the Flood Warning is cancelled for the following rivers in Texas... Onion Creek At Hwy 183 affecting Travis County. && LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753 $$ OB
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 12, 12:36 PM CDT, 19 minutes earlier.
Area forecast discussion, May 12, 12:36 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1236 PM CDT Tue May 12 2020 .AVIATION... Line of convection is continuing to make it's way northeast over the I-35 corridor. Thunder chances for San Antonio sites is dwindling as most of the activity pushes northeast. Keeping tempo thunder in for another hour just in case. Vicinity showers and tempo thunder in for AUS until the 22 to 00Z timeframe. Broken deck of MVFR ceilings are currently in place with a chance of going VFR late this afternoon. IFR/MVFR ceilings return overnight before scattering out late tomorrow morning. DRT may see thunder just beyond the TAF period and will be reassessed next TAF issuance. && .PREV DISCUSSION... /ISSUED 1213 PM CDT Tue May 12 2020/ UPDATE... A MCV (Mesoscale Convective Vortex) from overnight convection along with subtle daytime heating has been enough to allow showers and storms to continue for areas along and east of the I-35 corridor from San Antonio northward. Locally backed flow in the low-levels especially east of I-35 has enhanced low-level helicity and with low LCLs, Tornado Watch #178 remains in effect until 5 PM this afternoon. The other main concern will be locally heavy rainfall as training of cells will continue through this afternoon. PREV DISCUSSION... /ISSUED 652 AM CDT Tue May 12 2020/ AVIATION.../12Z TAFS/ A pair of mesoscale circulations will make for a chaotic sky along I-35 this morning with intermittent showers and MVFR cigs. By 17Z the pattern should become more typical, but there will still be areas of convection that could temporarily bring lowerings of VSBY and CIGS. SAT/SSF may not see much more activity after 15Z as the pattern seems to be moving more quickly to the east. If any site sees 1SM from +TSRA, it would look to be AUS, but there is little confidence on the timing, as the rapid refresh models have been busy changing their minds. A quiet and diurnally seasonal picture is in store for the TAF sites once the sun sets this evening. PREV DISCUSSION... /ISSUED 345 AM CDT Tue May 12 2020/ SHORT TERM (Today through Wednesday)... This morning we are seeing an escalation of the shortwave ejection eastward from higher terrain and an amplification of the vorticity as the disturbance moves east. This is resulting in a dramatic increase in rain chances and the amount of precipitation potential. The wide variance seen in the model data from yesterday is now converging in to a more cohesive picture that heavy rainfall is indeed possible in the general vicinity of the MCV from early this morning through late this afternoon. There is actually a pair of MCVs moving through the area, the leading MCV being noted on radar just northeast of Crystal City and the larger trailing MCV located near Ozona in Crockett county. The Trailing MCV is forecast with good model agreement to overtake/absorb the lead MCV later this morning and tighten up as it reaches the eastern Hill Country by late afternoon. Model QPF amounts have collectively shot up to match some of the higher numbers advertised by the more alarming NAM model from yesterday. The presence of the lead MCV appears to be steering the focus farther south than what was seen in yesterday's model solutions, so areas along and south of I-10 from San Antonio to Schulenburg should be seeing the most dramatic shift in PoPs for today. With the rapid increase in QPF amounts among several models, the pattern has gained the attention of WPC which has now included Central TX into a MRGL risk of excessive rainfall. Some of the finer res solutions are showing pockets of 5+ inch amounts, but some of these models can way over amplify the rainfall potential. If this signal continues as new runs arrive and pinpoint the same areas, we may need to consider a small scale flash flood watch. For now, we have locally heavy rainfall mentioned in the forecast and continue to monitor. In addition to the heavy rainfall potential, the storms have a MRGL threat to reach severe levels with large hail and damaging winds possible from the strongest storms. The increase in magnitude of the MCV pattern will result in increased PoPs lingering into the evening, but looking at the various convective available models, there could be some strong outflows that develop in the late afternoon, and leading to much lower rainfall rates and QPF by 00Z. The pattern aloft is left flat for Wednesday and that leads to additional conditional rain chances. While there is a slight chance for some lingering daytime convection Wednesday, the emphasis shifts back to the west after 00Z as a new shortwave disturbance arrives into west TX. LONG TERM (Wednesday Night through Monday)... Isolated to widely scattered storms may be ongoing Wednesday evening across far western areas of the CWA, mainly Val Verde County. There is a Day 2 Slight Risk for severe storms from SPC. Large hail and damaging winds are the primary threat. Currently we expect these storms to weaken overnight. A few streamer showers and storms may develop farther east, near and east of I-35 and I-37, on Thursday Models continue to indicate increasing rain chances across much of the area Friday night through Saturday along with a threat for locally heavy rainfall. A shortwave trough will deepen as it moves across Mexico on Friday, moving into western areas of the CWA Friday night, and closing off into a low somewhere over or just north of the CWA Saturday. This will place locations along and west of the I-35 corridor in a favorable environment for lift and the development of showers and storms Friday night and along and east of the I-35 corridor on Saturday. Details on the specific evolution and mode of storms still has to be refined. However, there does appear there could be a severe threat and locally heavy rainfall risk Friday night between Del Rio and San Antonio, transitioning to a locally heavy rainfall threat as the storms progress east...into and east of the I-35 corridor on Saturday. By 12Z Saturday precipitable water values of around 2" are indicated to be pooled along and east of I-35, which is into the 90th percentile on the CFSR climatology. While it's difficult still at this time to pinpoint locations for heavy rainfall and amounts, it does appear there could be some pockets of storm total rainfall from Friday night through Saturday in excess of 3 inches somewhere across the CWA. We will continue to message a threat for locally heavy rainfall. Forecast confidence decreases Sunday and Monday as there is a large spread on where the upper level low ends up. The 00Z GFS stalls the low just near and northeast of the CWA Sunday and retrogrades it back into Central Texas on Monday. The 00Z ECMWF is more progressive with moving the low off to the east, into Arkansas and Louisiana, Sunday into Monday. We have followed closer to the NBM PoPs for the time being. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 83 70 87 71 / 40 20 20 20 - Austin Bergstrom Intl Airport 68 83 70 88 70 / 40 20 20 20 - New Braunfels Muni Airport 69 83 70 88 70 / 30 20 20 20 - Burnet Muni Airport 67 83 67 86 68 / 20 10 20 10 - Del Rio Intl Airport 71 92 72 92 73 / 10 10 20 - - Georgetown Muni Airport 67 83 70 87 69 / 30 10 20 20 - Hondo Muni Airport 70 88 70 91 71 / 20 20 20 10 - San Marcos Muni Airport 69 83 69 88 69 / 40 20 20 20 - La Grange - Fayette Regional 69 83 71 89 71 / 40 20 20 30 - San Antonio Intl Airport 70 86 70 89 71 / 30 20 20 20 - Stinson Muni Airport 70 88 71 89 71 / 30 20 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...EWilliams Long-Term...05 Decision Support...Treadway
Hazardous weather outlook, May 12, 5:07 AM CDT, 7 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 507 AM CDT Tue May 12 2020 TXZ171>173-183>194-202>209-217>225-228-131100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 507 AM CDT Tue May 12 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Through this afternoon, there is a potential for strong to severe storms with locally heavy rainfall over the eastern half of South Central Texas. The potential for severe storms will be mainly for hail and strong gusty winds, and the stronger storms are expected during the afternoon hours and mainly east of a line from Lake Buchanan to Hondo to Pearsall. Areas east of a Lake Buchanan to Pearsall line may also see broad areas of 1 to 2 inch rainfall totals, with isolated totals up to 4 inches possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday evening into the overnight a few strong to severe storms will be possible across Val Verde, Edwards, and Kinney Counties. The main threats will be hail and damaging thunderstorm winds. Friday night through Saturday, pockets of heavy rainfall will be possible and potentially lead to flooding. Further details on timing, locations, and rainfall amounts will become available later in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 12, 8:39 AM CDT, 4 hours 16 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 839 AM CDT Tue May 12 2020 TXZ193-208-121430- Caldwell TX-Bastrop TX- 839 AM CDT Tue May 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL AND SOUTHWESTERN BASTROP COUNTIES UNTIL 930 AM CDT... At 839 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Lockhart, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lockhart, Rosanky, Wyldwood, Brownsboro, Delhi, Rockne, Tilmon, String Prairie, Watterson, Red Rock, McMahan, Kovar, Dale, Bateman, St John Colony, Taylorsville, and Togo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2968 9756 2980 9771 3013 9746 2992 9718 TIME...MOT...LOC 1339Z 222DEG 25KT 2980 9758 BF
Local storm report, May 12, 11:45 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 AM CDT TUE MAY 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TORNADO 3 WSW BUESCHER STATE PA 30.02N 97.21W
05/12/2020 BASTROP TX EMERGENCY MNGR
ROOF TAKEN OFF HOUSE, SMALL BARN DESTROYED,
AND CARS FLIPPED.
&&
EWSpecial weather statement, May 12, 12:10 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 PM CDT Tue May 12 2020
TXZ205-206-121800-
Comal TX-Bexar TX-
1210 PM CDT Tue May 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEXAR AND CENTRAL
COMAL COUNTIES UNTIL 100 PM CDT...
At 1210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smithson Valley, or 11 miles north of Selma, moving east at 15 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
New Braunfels, Schertz, Canyon Lake Dam, Canyon Lake, Bulverde,
Garden Ridge, Smithson Valley, Timberwood Park, Solms, Gruene,
Startzville and Sattler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.
LAT...LON 2988 9808 2969 9807 2966 9815 2964 9843
2981 9847 2993 9814
TIME...MOT...LOC 1710Z 258DEG 14KT 2974 9838
KCWLocal storm report, May 12, 12:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 PM CDT TUE MAY 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM FLASH FLOOD 2 S CANYON LAKE 29.84N 98.27W
05/12/2020 COMAL TX PUBLIC
PICTURE POSTED ON TWITTER OF FLOODING
ONGOING IN PARTS OF STARTZVILLE.
&&
AATSpecial weather statement, May 12, 12:48 PM CDT, 7 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1248 PM CDT Tue May 12 2020 TXZ191-206>208-121830- Guadalupe TX-Comal TX-Caldwell TX-Hays TX- 1248 PM CDT Tue May 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL... SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE AND EAST CENTRAL COMAL COUNTIES UNTIL 130 PM CDT... At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of New Braunfels, moving east at 30 mph. Half inch hail will be possible with this storm. Locations impacted include... New Braunfels, San Marcos, Kyle, Lockhart, Canyon Lake, Martindale, Uhland, Niederwald, Staples, Fentress, Zorn, Hunter, Joliet, San Marcos Regional Airport, Maxwell, Reedville, Sattler, Redwood, Freiheit and Gruene. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 500 PM CDT for south central Texas. LAT...LON 2970 9816 2987 9818 3000 9765 2975 9760 TIME...MOT...LOC 1748Z 259DEG 24KT 2980 9808 KCW
Special weather statement, May 12, 12:54 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1254 PM CDT Tue May 12 2020
TXZ193-208-209-121845-
Caldwell TX-Bastrop TX-Fayette TX-
1254 PM CDT Tue May 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CALDWELL...
SOUTHEASTERN BASTROP AND WEST CENTRAL FAYETTE COUNTIES UNTIL 145 PM
CDT...
At 1254 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosanky, or 14 miles south of Bastrop, moving east at 25 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Smithville, Cistern, Rosanky, Muldoon, Upton, Delhi, Togo, String
Prairie, Watterson, Red Rock, Kovar, Jeddo, West Point, Winchester,
Kirtley and Buescher State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.
LAT...LON 2980 9745 2997 9748 3009 9704 3004 9702
3004 9700 2983 9696
TIME...MOT...LOC 1754Z 259DEG 20KT 2990 9739
KCWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:00 PM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| May 11, 10:41 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 11:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 12, 12:36 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 12, 1:12 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 12, 1:13 AM CDT | Special Weather Statement | EWX | Maverick | 32 min |
| May 12, 1:30 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 12, 2:33 AM CDT | Special Weather Statement | EWX | Val Verde | 27 min |
| May 12, 2:50 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 12, 2:51 AM CDT | Special Weather Statement | EWX | Frio | 39 min |
| May 12, 3:01 AM CDT | Special Weather Statement | EWX | Edwards | 44 min |
| May 12, 3:29 AM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| May 12, 3:47 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 12, 8:39 AM CDT | Special Weather Statement | EWX | Caldwell | 51 min |
| May 12, 9:06 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 54 min |
| May 12, 9:08 AM CDT | Tornado Warning | EWX | Bastrop, Caldwell | 37 min |
| May 12, 9:37 AM CDT | Tornado Warning | EWX | Bastrop, Fayette | 23 min |
| May 12, 9:41 AM CDT | Tornado Warning | EWX | Bastrop | 19 min |
| May 12, 10:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 59 min |
| May 12, 10:12 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 48 min |
| May 12, 10:18 AM CDT | Tornado Warning | EWX | Bastrop, Fayette, Lee | 27 min |
| May 12, 10:19 AM CDT | Tornado Warning | EWX | Bastrop | 26 min |
| May 12, 10:28 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 12, 10:36 AM CDT | Tornado Warning | EWX | Bastrop, Fayette | 24 min |
| May 12, 10:40 AM CDT | Tornado Warning | EWX | Bastrop, Lee | 35 min |
| May 12, 10:50 AM CDT | Tornado Warning | EWX | Bexar, Comal, Kendall | 25 min |
| May 12, 10:53 AM CDT | Tornado Warning | EWX | Bastrop, Lee | 37 min |
| May 12, 11:08 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| May 12, 11:10 AM CDT | Tornado Warning | EWX | Lee | 35 min |
| May 12, 11:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 61 min |
| May 12, 11:25 AM CDT | Tornado Warning | EWX | Bastrop, Lee | 35 min |
| May 12, 11:28 AM CDT | Flash Flood Warning | EWX | Comal | 3 hr |
| May 12, 11:41 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 34 min |
| May 12, 11:52 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 12, 11:55 AM CDT | Tornado Warning | EWX | Lee | 35 min |
| May 12, 12:10 PM CDT | Special Weather Statement | EWX | Comal | 50 min |
| May 12, 12:23 PM CDT | Tornado Warning | EWX | Comal, Hays | 19 min |
| May 12, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 18 min |
| May 12, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Lee, Travis | 3 hr |
| May 12, 12:48 PM CDT | Special Weather Statement | EWX | Caldwell | 42 min |
| May 12, 12:54 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| May 12, 1:23 PM CDT | Special Weather Statement | EWX | Caldwell | 52 min |
| May 12, 1:36 PM CDT | Special Weather Statement | EWX | Caldwell | 39 min |
| May 12, 2:10 PM CDT | Special Weather Statement | EWX | Gonzales | 50 min |
| May 12, 2:22 PM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 83 min |
| May 12, 2:36 PM CDT | Special Weather Statement | EWX | Gonzales | 39 min |
| May 12, 2:44 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| May 12, 2:57 PM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| May 12, 3:14 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 20 min |
| May 12, 3:51 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 5 hr |
| May 12, 5:07 PM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| May 12, 5:27 PM CDT | Special Weather Statement | EWX | Guadalupe | 63 min |
| May 12, 5:42 PM CDT | Special Weather Statement | EWX | Comal | 48 min |
| May 12, 5:50 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 12, 5:54 PM CDT | Special Weather Statement | EWX | Lavaca | 66 min |
| May 12, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Kendall | 47 min |
| May 12, 6:19 PM CDT | Special Weather Statement | EWX | DeWitt, Wilson | 56 min |
| May 12, 6:26 PM CDT | Special Weather Statement | EWX | Gonzales | 64 min |
| May 12, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 40 min |
| May 12, 6:42 PM CDT | Special Weather Statement | EWX | Guadalupe | 48 min |
Nearby
River Flood Warnings in Texas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.